Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 21, 2016, 6:45 PM CDT for Wilcox County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 6:45 PM CDT (23:45 UTC)
- Expired
- Jul 21, 2016, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 124 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WWUS84 KMOB 212345
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT THU JUL 21 2016
ALZ054-220015-
WILCOX AL-
645 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WILCOX COUNTY UNTIL 715 PM CDT...
AT 644 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CONSUL...OR
17 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3227 8744 3224 8741 3224 8739 3222 8739
3222 8737 3220 8736 3220 8733 3218 8732
3217 8729 3201 8743 3213 8760 3213 8752
3226 8752 3227 8751
TIME...MOT...LOC 2344Z 307DEG 7KT 3219 8749
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:11 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 21, 4:11 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Mobile AL 411 PM CDT THU JUL 21 2016 .NEAR TERM /Now Through Friday/...Weather pattern over the forecast area will remain relatively unchanged through Friday...so expect another repeat of the current diurnal pattern over the next 24 hours. Ongoing showers and storms late this afternoon...especially over coastal counties and areas inland to the east of I-65, will likely continue through early/mid evening. Some of these storms will be strong and a few could be briefly severe...with damaging winds up to 50 or 60 mph possible. Localized heavy rainfall will be possible as well...as the storms will not be moving quickly and persist over the same areas for extended periods of time before dissipating. While most of the convective activity will end by late evening...and isolated shower or storm will continue to be possible overnight. Lows tonight in the mid 70s over interior counties and upper 70s at the coast. Another hot day expected on Friday...with afternoon high temperatures expected to once again be in the middle 90s for most interior locations. As has been the case for much of the past week however...some areas will be rain cooled tomorrow afternoon with mid to late afternoon temperatures only in the mid 70s to lower 80s. Will just depend on your location as to how hot it will feel tomorrow afternoon. 12/DS .SHORT TERM /Friday night Through Sunday night/...Upper ridge of high pressure centered over the central plains will continue to weaken and retrograde west through the weekend. East of the ridge several mid level impulses will continue to move south and west across the central gulf states providing enhanced lift or forcing helping to support the development of scattered to numerous showers and thunderstorms each day through Sunday. Model soundings continue show deep layered moisture...pwats ranging from 1.9 to 2.1 inches...across the central gulf states through Sunday night. Mixed layered capes during the late morning and afternoon hours will also continue to climb to 2000 to 3000 j/kg through the weekend. With a deep upper flow mostly from the northeast and east showers and thunderstorms will continue to move generally in a east to west pattern through the weekend. As usual with the better forcing aloft combined with mid level lapse rates generally around 6.0 to 6.5 c/km the chance for a few strong to marginally severe thunderstorms will continue each day through the weekend. Due to recent rains across the region and antecedent conditions becoming more saturated some minor flooding will also be possible especially locally in areas of poor drainage. Daytime highs will continue to range from the mid 90s for most inland areas and the upper 80s to lower 90s near the immediate coast. Lows each night will continue range from the middle 70s inland and the upper 70s to near 80 along the immediate coast. .LONG TERM /Monday Through Thursday/...Mid to upper ridge will continue to stretch across the middle of the country through much of next week. A weak upper low is noted along the ga/fl coast and se conus by early next week drifting sw and west through midweek. This pattern will continue allow deep layered moisture and high humidity levels near the surface to persist through much of next week. With the upper low approaching from the east we will likely see more scattered showers and thunderstorms each day through the forecast period. With more clouds than sun through much of next week believe daytime highs will be a tad lower climbing to the lower 90s inland and the upper 80s near the coast. Dayime heat index values will also remain below advisory levels through the period. Lows will continue to range from the mid 70s inland and the upper 70s to near 80 near the coast. 32/ee && .MARINE...A weak high pressure ridge axis will continue to extend from the Atlantic into the southern US and northern Gulf into the early part of next week. A generally light wind flow pattern is expected to persist. Flow will likely be a light onshore component each afternoon and evening...with a light offshore component in the late night and early morning hours. Little change in seas through the period...primarily 1 to no more than 2 feet. Primary weather impacts will come from marine storms...producing locally higher winds and seas and frequent lightning as well. 12/DS && .PRELIMINARY POINT TEMPS/POPS... Mobile 76 92 75 93 / 30 60 20 30 Pensacola 78 92 77 92 / 20 50 10 30 Destin 80 91 80 90 / 20 40 10 20 Evergreen 74 95 74 96 / 30 60 20 20 Waynesboro 76 94 74 96 / 30 60 20 20 Camden 74 96 74 96 / 30 50 20 20 Crestview 75 95 73 95 / 30 50 10 30 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 21, 2:37 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 237 PM CDT THU JUL 21 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221945- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 237 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS MOST OF THE REGION LATE THIS AFTERNOON. TEMPERATURES ARE MAINLY IN THE MID (AND EVEN SOME UPPER) 90S OUTSIDE OF RAIN AREAS...WITH LATE AFTERNOON HEAT INDICES GENERALLY RANGING FROM AROUND 103 TO 107...WITH ISOLATED LOCATIONS POSSIBLY REACHING AS HIGH AS AROUND 110. RAIN COOLED AIR HAS RESULTED IN TEMPERATURES IN AND NEAR THE SHOWERS AND STORMS TO FALL INTO THE LOWER 80S IN SOME ISOLATED LOCATIONS. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF THE REGION...ESPECIALLY COASTAL AND INLAND TO THE EAST OF I-65...AND ARE EXPECTED TO BECOME A LITTLE MORE NUMEROUS ACROSS ALL OF THE AREA THROUGH THE LATE AFTERNOON HOURS. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH LOCALIZED STRONG TO DAMAGING WINDS... POSSIBLY UP TO 50 TO 60 MPH. FREQUENT LIGHTNING AND VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. MOST OF THE SHOWERS AND STORMS SHOULD END ACROSS THE AREA BY MID TO LATE EVENING... WITH JUST A FEW LINGERING OVERNIGHT. MOVEMENT OF THE STORMS WILL GENERALLY BE FROM THE NORTHEAST TO THE SOUTHWEST. A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED DAILY THUNDERSTORMS COULD BECOME STRONG AT TIMES... ACCOMPANIED WITH BRIEF STRONG STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS. AWAY FROM THE COOLING EFFECTS OF THUNDERSTORMS...ELEVATED HEAT INDEX VALUES CONTINUE...CLIMBING INTO THE 102 TO 107 DEGREE RANGE ACROSS SOME AREAS THROUGH THE WEEKEND. ISOLATED LOCATIONS COULD EXPERIENCE SLIGHTLY HIGHER HEAT INDEX VALUES AROUND 110. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-221945- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 237 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOVING GENERALLY EAST TO WEST AT TIMES THIS AFTERNOON AND EVENING ACROSS AREA BAYS AND NEAR SHORE GULF WATERS. WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR THESE SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE STRONGER MARINE STORMS.
In the hours before
Special weather statement, Jul 21, 3:19 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 319 PM CDT THU JUL 21 2016 MSZ076-079-212100- GREENE MS-GEORGE MS- 319 PM CDT THU JUL 21 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 400 PM CDT... AT 319 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF LUCEDALE TO 11 MILES NORTHWEST OF WADE...AND MOVING WEST AT 15 TO 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LUCEDALE. LAT...LON 3101 8876 3114 8843 3075 8841 3074 8887 TIME...MOT...LOC 2019Z 100DEG 17KT 3102 8845 3077 8869
Special weather statement, Jul 21, 3:27 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT THU JUL 21 2016
ALZ056>060-FLZ203-205-212115-
BUTLER AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
327 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CONECUH...SOUTHWESTERN CRENSHAW...NORTHWESTERN
COVINGTON...SOUTHEASTERN BUTLER...EASTERN ESCAMBIA...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 415 PM CDT...
AT 324 PM CDT...A 10 MILE WIDE LINE OF DEVELOPING INTENSE
THUNDERSTORMS EXTENDED FROM JUST SOUTH OF DOZIER TO DIXIE TO NEAR
BRADLEY IN ALABAMA. THE LINE WAS NEARLY STATIONARY AND THE STORMS
ALONG IT WERE EXHIBITING ERRATIC MOTION.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH ANY OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...BREWTON...EAST BREWTON...MCKENZIE...RIVER FALLS...JAY...
RED LEVEL...DOZIER...HEATH...GANTT AND RIVERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3152 8622 3078 8677 3095 8723 3100 8718
3100 8719 3168 8663
TIME...MOT...LOC 2024Z 176DEG 36KT 3137 8668Special weather statement, Jul 21, 4:39 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT THU JUL 21 2016
MSZ078-212230-
STONE MS-
439 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...STONE
COUNTY UNTIL 530 PM CDT...
AT 439 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
PERKINSTON...OR 10 MILES SOUTHEAST OF WIGGINS...MOVING WEST AT 10
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...PERKINSTON AND MCHENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3088 8934 3087 8888 3085 8888 3068 8891
3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 2139Z 089DEG 9KT 3076 8899Special weather statement, Jul 21, 4:59 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 459 PM CDT THU JUL 21 2016 FLZ205-212245- OKALOOSA INLAND FL- 459 PM CDT THU JUL 21 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN OKALOOSA COUNTY UNTIL 545 PM CDT... AT 459 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF LAUREL HILL...OR 9 MILES NORTHEAST OF CRESTVIEW...MOVING SOUTH AT 15 TO 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTVIEW AND LAUREL HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3056 8667 3099 8657 3098 8639 3057 8639 TIME...MOT...LOC 2159Z 355DEG 18KT 3085 8647
Special weather statement, Jul 21, 5:59 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 559 PM CDT THU JUL 21 2016 ALZ053>055-212330- MONROE AL-CLARKE AL-WILCOX AL- 559 PM CDT THU JUL 21 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL MONROE...SOUTH CENTRAL WILCOX AND EAST CENTRAL CLARKE COUNTIES UNTIL 630 PM CDT... AT 558 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR VREDENBURGH... OR 16 MILES SOUTHWEST OF CAMDEN...MOVING NORTHWEST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHATLEY AND VREDENBURGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3198 8741 3179 8723 3158 8740 3166 8775 TIME...MOT...LOC 2258Z 131DEG 13KT 3177 8741
Special weather statement, Jul 21, 6:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT THU JUL 21 2016
ALZ054-220015-
WILCOX AL-
645 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WILCOX COUNTY UNTIL 715 PM CDT...
AT 644 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CONSUL...OR
17 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3227 8744 3224 8741 3224 8739 3222 8739
3222 8737 3220 8736 3220 8733 3218 8732
3217 8729 3201 8743 3213 8760 3213 8752
3226 8752 3227 8751
TIME...MOT...LOC 2344Z 307DEG 7KT 3219 8749The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:51 PM CDT | Special Weather Statement | MOB | Mobile | 24 min |
| Jul 21, 1:13 PM CDT | Special Weather Statement | MOB | Baldwin | 47 min |
| Jul 21, 1:46 PM CDT | Special Weather Statement | MOB | Baldwin | 44 min |
| Jul 21, 2:24 PM CDT | Special Weather Statement | MOB | Baldwin | 36 min |
| Jul 21, 2:25 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Jul 21, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 32 min |
| Jul 21, 2:51 PM CDT | Areal Flood Advisory | MOB | Mobile | 54 min |
| Jul 21, 2:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Jul 21, 3:27 PM CDT | Special Weather Statement | MOB | Covington | 48 min |
| Jul 21, 3:44 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 31 min |
| Jul 21, 5:38 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 22 min |
| Jul 21, 5:59 PM CDT | Special Weather Statement | MOB | Monroe | 31 min |
| Jul 21, 3:11 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 49 min |
| Jul 21, 4:59 PM CDT | Special Weather Statement | MOB | Okaloosa | 46 min |
| Jul 21, 3:19 PM CDT | Special Weather Statement | MOB | George | 41 min |
| Jul 21, 4:39 PM CDT | Special Weather Statement | MOB | Stone | 51 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.